MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED
Catalog Number 6550000000
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died following an accident in an ambulance.Further information has not been provided at this time.
 
Additional Manufacturer Narrative
The device catalog number and gtin number have been corrected in section d4.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not accessible for evaluation.A review of the information provided indicated that the shoulder restraints were not used.Further information surrounding the incident was not available as the alleged issue has on-going legal matters.
 
Event or Problem Description
It was reported that the patient died following an accident in an ambulance.

Brand Name
POWER-PRO TL COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17881927
Report Number0001831750-2023-01017
Device Sequence Number7389951
Product Code FPO
UDI-Device Identifier07613327261660
UDI-Public07613327261660
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6550000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer09/26/2023
09/26/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date12/20/2023
01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown